# SDR 03FDEA01385

- Difficulty date: August 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ATTACH FITTING ON BS 228 BULKHEAD, AFT SIDE, LBL 10, 6 INCHES BELOW UPPER PRESSURE DECK IS CORRODED ON UPPER SIDE.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-30-5 & 51-30-2.
